# SDR SIMA200705005

- Difficulty date: February 17, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 8,250 hours, 6,103 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: 670960111
- Condition: Blown
- Location: Bleed Air Sys
- Part time: 8,250 hours, 6,103 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CABIN SIDE WALL AT SEAT 17A FELT HOT TO THE TOUCH, EMERGENCY DECLARED, DIVERTED TO CMH.  REPLACED RISER DUCT GAS KIT BEHIND CABIN SIDE IAW CRJ AMM.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
